# SDR SWIA201334146

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 27,179 hours, 22,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R 10TH STAGE ARMED OPEN STATUS MESSAGE REPEATED SEVERAL TIMES IN FLIGHT.  R 10TH STAGE VALVE CLOSED & WOULD ONLY OPEN FOR SEVERAL MINUTES BEFORE CLOSING AGAIN.   FLT#5593 REPLACED RT 10TH STAGE SOV IAW AMM.  PN ON/OFF 979998-1, SN ON 3642, SN OFF 4890
